Polynomial invariants and harmonic functions related to exceptional regular polytopes.
Experimental mathematics, Tome 11 (2002) no. 2, pp. 313-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Polynomial invariants, harmonic functions, exceptional regular polytopes, mean value property, finite reflection groups
@article{EXMA_2002__11_2_53240,
author = {Iwasaki, Katsunori and Kenma, Atsufumi and Matsumoto, Keiji},
title = {Polynomial invariants and harmonic functions related to exceptional regular polytopes.},
journal = {Experimental mathematics},
pages = {313--319},
year = {2002},
volume = {11},
number = {2},
zbl = {1116.52300},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2002__11_2_53240/}
}
TY - JOUR AU - Iwasaki, Katsunori AU - Kenma, Atsufumi AU - Matsumoto, Keiji TI - Polynomial invariants and harmonic functions related to exceptional regular polytopes. JO - Experimental mathematics PY - 2002 SP - 313 EP - 319 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/EXMA_2002__11_2_53240/ LA - en ID - EXMA_2002__11_2_53240 ER -
%0 Journal Article %A Iwasaki, Katsunori %A Kenma, Atsufumi %A Matsumoto, Keiji %T Polynomial invariants and harmonic functions related to exceptional regular polytopes. %J Experimental mathematics %D 2002 %P 313-319 %V 11 %N 2 %U http://geodesic.mathdoc.fr/item/EXMA_2002__11_2_53240/ %G en %F EXMA_2002__11_2_53240
Iwasaki, Katsunori; Kenma, Atsufumi; Matsumoto, Keiji. Polynomial invariants and harmonic functions related to exceptional regular polytopes.. Experimental mathematics, Tome 11 (2002) no. 2, pp. 313-319. http://geodesic.mathdoc.fr/item/EXMA_2002__11_2_53240/